# SDR 2007UALA03792

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 42,335 hours, 30,920 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED IN RADIUS ON AFT SIDE OF FRAME AT UPPER INBOARD CORNER OF LOWER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED FRAME ANGLE DOUBLER REPAIR.
